# SDR YENA2024100801338

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,533 hours, 33,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#769, RIC-MCO. 'DIRTY SOCK SMELL BELOW 10000 FT ON CLIMB & DESCENT FALLOWED ISOLATION PROCEDURE & RESOLVED WITH PACK 1 OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR TYPE 1 LEVEL B DECONTAMINATION OF BLEED AIR DUCTS AND ECS LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-831A AIRCRAFT IS OK FOR SERVICE.'
